# SDR FDEA201212264381

- Difficulty date: December 26, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 65,270 hours, 15,113 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT WING OTBD L/E REPAIRED IAW EA 1-5730-164851, 1-5730-164849, 1-5710-164853, 1-5710-164850, 1-5730-166316, 1-5730-164854.
